# SDR CALA9601488

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Ac Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY OUTBOARD SIDE APPROX 1.5 LONG CRACK EXTENDING UNDER STIFFENER AT FUSELAGE STATION.  REMOVED STIFFENER, STOP DRILLED CRACK, AND INSTALLED PER SRM 51-10-1 AND 51-30-2.
